On the Entropy Points and Shadowing in Uniform Spaces

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

1 Scopus Citations
View graph of relations

Author(s)

  • Seyyed Alireza Ahmadi
  • Xinxing Wu
  • Zonghong Feng
  • Xin Ma
  • Tianxiu Lu

Related Research Unit(s)

Detail(s)

Original languageEnglish
Article number1850155
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume28
Issue number12
Publication statusPublished - Nov 2018

Abstract

We introduce and study the topological concepts of entropy points, expansivity and shadowing property for dynamical systems on noncompact nonmetrizable spaces, which generalize the relevant concepts for metric spaces. We also obtain various properties on uniform entropy on noncompact nonmetrizable spaces. The main result is a theorem which yields a relation between topological shadowing property and positive uniform entropy.

Research Area(s)

  • chaos, entropy point, shadowing property, topological entropy, uniform entropy, Uniform space

Citation Format(s)

On the Entropy Points and Shadowing in Uniform Spaces. / Ahmadi, Seyyed Alireza; Wu, Xinxing; Feng, Zonghong; Ma, Xin; Lu, Tianxiu.

In: International Journal of Bifurcation and Chaos, Vol. 28, No. 12, 1850155, 11.2018.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review